Last year i went threw a bit of a bad space,I overdosed on Disopyramide (26x 200mg tablets) i approx one hour afterwards loss consciousness and went into cardiac arrest and Ventricular fib.
because my heart has been in those rhythms before..does that mean that they could go into the rhythms again on there own? or could the cardiac arrest have "hurt or damaged" my heart and any chance i may have that again ?
Thank you for your help
Disopyramide is a very useful medication when taken in the correct situation at the appropriate dose; however, it can make your heart more prone to an arrhythmias. I suspect that this is what may have happened in your case. Many drugs can have similar effects and you may be sensitive to the effect of these drugs as well. I would discuss your question with your primary care doctor who can look at your ECG and help to insure that this problem does not arise again.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.